Small perturbations of singular differential equations with
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 77-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a18,
author = {S. G. Krein and V. I. Fomin},
title = {Small perturbations of singular differential equations with},
journal = {Doklady Akademii Nauk},
pages = {77--79},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a18/}
}
S. G. Krein; V. I. Fomin. Small perturbations of singular differential equations with. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 77-79. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a18/